Decrease in CD4 count
Feb 19, 2010
Dear Sir: I have been taking prednisone for the last 2 months for a neck/shoulder issue. Since taking prednisone my T cells have dropped by 600 points. Is theer any study or correlation that would support my issue?
Response from Dr. Henry
Corticosteroids can suppress lymphocyte levels in many patients (including HIV uninfected) so that clearly can happen-hopefully will rebound once tapered/stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of Acute HIV Infection?
- Sore Throat During Seroconversion
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Touching Sperm Worried I Have HIV
- Hair Loss After Handjob Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.